# SDR UALA2013062704512

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 49,659 hours, 12,429 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING MX,  FOUND FUEL LEAKING BS 955, RIGHT WHEEL WELL FORWARD AT S20R. FUEL LEAK REPAIRED IAW RO 5130438. LEAK CHECKED GOOD.
